MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52916
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: physician went to deploy the tulip from the jugular approach as he un-sheathed the filter he noticed the legs did not open up to the diameter of the ivc.He then decided to recapture it.He was able to get the filter halfway into the delivery sheath with the release mechanism broke.The filter was still halfway out the delivery sheath.The physician did not want to remove that way, so he decided to push the filter out of the sheath with a wire.The legs still did not open up.He was able to retrieve the filter using the cloversnare.Once the filter was retrieved it was placed into a specimen cup, the legs then opened up.He then placed an filter form another manufacturer to complete the procedure.Patient outcome: according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key16853584
Report Number3005580113-2023-00049
Device Sequence Number7555718
Product Code DTK
UDI-Device Identifier10827002529165
UDI-Public(01)10827002529165(17)251212(10)E4345769
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section F) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2025
Device Model NumberG52916
Device Catalogue NumberIGTCFS-65-1-JUG-TULIP
Device Lot NumberE4345769
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2023
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer05/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2023
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/02/2023